# SDR SWIA202504070005

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 49,218 hours, 42,321 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Fod
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON GEAR RETRACTION AFTER TAKEOFF, LEFT MAIN INDICATING RED. WENT AWAY WITH QRH PROCEDURE, GEAR REMAINED DOWN AND LOCKED ON LANDING AT SFO. (FLIGHT 5951 - FILED CLOSED)REFERENCED FAULT ISOLATION MANUAL 32-60-07, UPON TROUBLESHOOTING FOUND FAULT CODE S20 LGUPLK STORED IN PSEU. CLEANED DEBRIS FROM UPLOCK HOOK ASSEMBLY PROX SENSOR TARGET IN REFERENCE TO AMM 32-61-05. NO OTHER DEFECTS NOTED IN LANDING GEAR RETRACTION SYSTEM. RESTORED AIRCRAFT TO NORMAL CONFIGURATION, SYSTEM OPS CHECKS GOOD.
